%% -*-BibTeX-*-


@Article{Ulbrich02,
  author       = "Stefan Ulbrich",
  title        = "A sensitivity and adjoint calculus for discontinuous solutions of hyperbolic conservation laws with source terms",
  journal      = "SIAM J. Control Optim.",
  volume       = "41",
  number       = "3",
  pages        = "740--797 (electronic)",
  year         = "2002",
  ISSN         = "0363-0129",
  MRclass      = "49K40 (35B37 35L65 49K20 93C20)",
  MRnumber     = "MR1939870 (2003i:49044)",
  fjournal     = "SIAM Journal on Control and Optimization",
  mrreviewer   = "Florin Iacob",
}